# SDR 04227428

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N428FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3193
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, CAS MESSAGE LT BRAKE TEMPERATURE ON EICAS.  RETURNED TO FIELD.  CLEANED BRAKE TEMP SENSOR, REMOVED AND REPLACED ANTI SKID CONTROL BOX IAW 32-42-21.  OPS CHECK GOOD.
